# SDR CA120404008

- Difficulty date: March 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-145LR
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 14569382609
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON LT AILERON, STRUCTURE, DAMPER HINGE FITTING.
